# SDR ASOA201100027

- Difficulty date: January 4, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 31,174 hours, 27,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CARGO FLOOR SUPPORT FROM FS 621 TO 559+112 IS CORRODED. REMOVED MINOR CORROSION FROM RT FLOOR SUPPORT IAW SRM 51-21-06 APPROX .001 - .002.  MATERIAL REMOVED WITHIN LIMITS.   REPAIR IS CLASSIFIED AS A MINOR.
